Not feeling myself- what is wrong?

iVillage Member
Registered: 10-23-2010
Not feeling myself- what is wrong?
2
Sat, 10-23-2010 - 8:50am

I don't usually post on these forums but I need someone impartial to to talk to!

iVillage Member
Registered: 01-19-2006
Mon, 10-25-2010 - 3:10am

Hi. I would suggest that you see a doctor. It can take a while for your system to readjust after stopping a birth control pill or other hormonal treatment, and that can include having spotty periods for a while. Each woman is different, so it's difficult to generalise.

You've also gone through some stressful things such as moving to a different country, and both stress and a change of time zone will have repercussions. I do think you need to see a doctor, though, because the dizzyness and feeling sick can also be a symptom of something else. Just as an example, if you have low blood pressure, it can cause symptoms such as you have described.

iVillage Member
Registered: 08-24-2009
Mon, 10-25-2010 - 10:07am

Welcome to the Women's Health board, English Girl! I agree that the best thing to do would be to see a doctor, if only to give you peace of mind, since symptoms such as those you've been having could be caused by any number of things. It's not a bad idea to find a doctor soon after moving to a new area, anyhow.

Good luck, and please stop by again soon!